Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 12, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Oct 18, 2007, 7:57 PM EDT for Clinton County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 7:57 PM EDT (23:57 UTC)
- Expired
- Oct 18, 2007, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Clinton County, MI
The radar
The Grand Rapids radar (KGRR), 82 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 4:23 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 12.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGRR 182357
TORGRR
MIC037-190030-
/O.NEW.KGRR.TO.W.0012.071018T2357Z-071019T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
757 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 830 PM EDT
* AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO. THIS STORM WAS LOCATED 4
MILES NORTHWEST OF DEWITT...OR ABOUT 9 MILES NORTH OF WAVERLY...AND
MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
ST. JOHNS BY 805 PM EDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4279 8470 4290 8476 4310 8437 4309 8436
4290 8436
TIME...MOT...LOC 2357Z 240DEG 45KT 4288 8462
$$
OSTUNO2 follow-up statements
000
WWUS53 KGRR 190019
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
818 PM EDT THU OCT 18 2007
MIC037-190030-
/O.CON.KGRR.TO.W.0012.000000T0000Z-071019T0030Z/
CLINTON MI-
818 PM EDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR EASTERN
CLINTON...
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO. THIS TORNADO WAS LOCATED NEAR OVID...OR ABOUT 10 MILES
EAST OF ST. JOHNS...AND MOVING NORTHEAST AT 50 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4293 8452 4300 8457 4302 8452 4305 8448
4305 8447 4307 8444 4310 8437 4294 8436
TIME...MOT...LOC 0018Z 240DEG 45KT 4301 8431
$$
OSTUNO000
WWUS53 KGRR 190031
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
832 PM EDT THU OCT 18 2007
MIC037-190042-
/O.EXP.KGRR.TO.W.0012.000000T0000Z-071019T0030Z/
CLINTON MI-
832 PM EDT THU OCT 18 2007
...THE TORNADO WARNING FOR EASTERN CLINTON WILL BE ALLOWED TO
EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FRIDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4293 8452 4300 8457 4302 8452 4305 8448
4305 8447 4307 8444 4310 8437 4294 8436
TIME...MOT...LOC 0019Z 240DEG 45KT 4302 8429
$$
OSTUNOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Oct 18, 7:50 PM EDT, 7 minutes earlier.
Area forecast discussion, Oct 18, 7:50 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 750 PM EDT THU OCT 18 2007 LATEST UPDATE...AVIATION... .SYNOPSIS...(530 PM EDT THU OCT 18 2007) LOW PRESSURE WILL MOVE TO THE LAKE SUPERIOR REGION TONIGHT. THIS SYSTEM WILL DRAG A COLD FRONT ACROSS LOWER MICHIGAN LATE TONIGHT. A LINE OF STRONG STORMS IS EXPECTED THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND EVEN A POSSIBLE TORNADO. FRIDAY AND FRIDAY NIGHT WILL BE COOLER WITH PLENTY OF CLOUDS AROUND ALONG WITH A FEW SHOWERS. WINDS WILL REMAIN BRISK. WEAK HIGH PRESSURE ROLLS IN FOR SATURDAY AND SATURDAY NIGHT DRYING THE AREA OUT. && .SHORT TERM...(530 PM EDT THU OCT 18 2007) WILL CANCEL THE WIND ADVISORY AS THE SYNOPTIC WINDS ARE ALREADY DIMINISHING. NPW WILL BE OUT SHORTLY. SOME CONVECTION WAS UNDERWAY ACROSS THE NORTHERN CWA THIS AFTERNOON AS THE INVERSION CAP WAS WEAKENING ALONG THE LAKE BREEZE. THE CAP REMAINS A BIT STRONGER SOUTH OF I96...BUT THIS TOO IS EXPECTED TO BREAK TOWARD SUNSET. INGREDIENTS REMAIN FAVORABLE FOR SEVERE WEATHER INTO THIS EVENING. EXPECT CONVECTIVE DEVELOPMENT NEAR THE IL/IN BORDER ALONG THE THETA-E RIDGE BY LATE AFTERNOON. THESE STORMS WILL THEN MOVE NE INTO SW LOWER MI BY EARLY EVENING. SHEAR VALUES REMAIN VERY HIGH WHICH SUGGESTS LOW TOPPED ROTATING THUNDERSTORMS. THESE STORMS WILL ALSO BE TAPPING INTO 60-65KT WIND AT H7. THIS WILL LEAD TO VERY FAST STORM MOTION. ANY LINE SEGMENTS COULD BOW...LEADING TO DAMAGING WINDS. MUCH OF THE SEVERE POTENTIAL SHOULD END OVER THE EASTERN CWA BY 07Z AS A DRY WEDGE WORKS IN. FRIDAY SHOULD START OFF WITH SOME SUNSHINE...ESPECIALLY IN THE EAST AS THE DRY WEDGE WORKS EAST. HOWEVER...FOR THE REMAINDER OF THE DAY WE WILL BE UNDER THE WRAP AROUND MOISTURE WITH PLENTY OF CLOUDS AND SHOWERS. THE DEEPEST MOISTURE WILL BE OVER THE NORTHERN CWA WHERE LIKELY POPS WILL BE CARRIED. SOUTHWEST WINDS WILL REMAIN BRISK WHILE TEMPS WILL BE ABOUT 15 DEGREES COOLER. THE MOISTURE LINGERS INTO AT LEAST THE FIRST HALF OF FRIDAY NIGHT...SO WILL CONTINUE TO CARRY SCATTERED SHOWERS. SOME DRYING OCCURS FROM WEST TO EAST AFTER MIDNIGHT. SO SOME OF THE SHOWERS SHOULD END WITH SOME CLEARING POSSIBLE TOWARD DAYBREAK. SKIES WILL CONTINUE TO CLEAR FROM WEST TO EAST SATURDAY AS WEAK HIGH PRESSURE BUILDS INTO THE CWA. && .LONG TERM...(1115 AM EDT THU OCT 18 2007) MEDIUM RANGE GUIDANCE REMAINS CONSISTENT FOR SUNDAY AND MONDAY IN SHOWING SUNDAY WILL BE UNSEASONABLY MILD WITH MAX TEMPS REACHING THE LOW TO MID 70S. A COLD FRONT WILL BRING A CHC OF SHOWERS MONDAY AND MONDAY NIGHT. SIGNIFICANT MEDIUM RANGE GUIDANCE DISCREPANCIES BEGIN TO ARISE FOR THE MID TO LATTER PORTION OF NEXT WEEK. HOWEVER AT THIS POINT MODEL CONSENSUS STILL SUGGESTS A RETURN TO COOLER WX WITH MORE SEASONABLE TEMPS FOR MID TO LATE NEXT WEEK WITH DRY CONDITIONS. OUR GOING FCST ALREADY INDICATED THIS. THEREFORE FEW LONGER RANGE FCST MODIFICATIONS WERE NECESSARY AT THIS TIME. WE HAVE OPTED TO FOCUS THE MAJORITY OF OUR TIME AND ATTENTION TO CONTINUED ASSESSMENT AND EVALUATION OF OUR SEVERE WEATHER POTENTIAL FOR THIS EVENING. && .AVIATION...(750 PM EDT THU OCT 18 2007) IMPRESSIVE LOW LVL WINDS AHEAD OF COLD FRONT THROUGH THE REMAINDER OF THIS EVENING. SUSTAINED WINDS AT TAF SITES WILL PERSIST ABOVE 15KTS THROUGH THIS EVENING WITH GUSTS AS HIGH AS 35KTS. ISOLATED THUNDERSTORMS STILL EXPECTED TO DEVELOP THIS EVENING WITH THE BEST CHANCE FOR STORMS OCCURRING BETWEEN 00Z AND 06Z. WIND GUSTS COULD EASILY REACH THE 40 TO 50 KT RANGE AND CERTAINLY POSSIBLY HIGHER THAN THAT WITH SEVERE THUNDERSTORMS. A FEW SHOWERS WILL LINGER OVERNIGHT AND A BKN-OVC LOW CLOUD (STRATUS) DECK WILL MOVE IN TOWARD DAYBREAK FRIDAY AND LINGER THROUGH MIDDAY FRIDAY WITH SCATTERED SHOWERS EXPECTED. && .MARINE...(358 PM EDT THU OCT 18 2007) SUSTAIN WINDS WILL APPROACH GALE FORCE THROUGH FRIDAY. WILL HOWEVER KEEP WINDS JUST BELOW GALES AND EXTEND THE SMALL CRAFT ADVISORY THROUGH FRIDAY NIGHT. WAVES COULD OCCASIONALLY REACH 10 FEET. && .HYDROLOGY...(358 PM EDT THU OCT 18 2007) FAST MOVING STORMS TONIGHT SHOULD PRECLUDE ANY SIGNIFICANT FLOODING ISSUES. AVERAGE BASIN RAINFALL SHOULD BE LESS THAN AN INCH ACROSS MOST OF THE CWA THROUGH FRIDAY NIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY NIGHT FOR THE NEARSHORE WATERS FROM ST JOE TO MANISTEE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: LAURENS AVIATION: BEACHLER MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, Oct 18, 12:41 PM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT THU OCT 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHPM-VAN BUREN-KALPMAZOO-CALHOUN-JACKSON- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN EARLY THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADOES. THE HIGHEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF A MUSKEGON TO BIG RAPIDS TO MT. PLEASANT LINE...ALTHOUGH SEVERE STORMS ARE ALSO POSSIBLE NORTH OF THIS LINE. SOUTH WINDS OF 30 TO 40 MPH ARE ALSO EXPECTED THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1241 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ORGANIZED LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER ILLINOIS AND INDIANA BY THE MID TO LATE AFTERNOON HOURS. THIS COMPLEX OF STORMS WILL MOVE NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM ROUGHLY 6 PM THIS EVENING UNTIL 1 PM FRIDAY MORNING. DPMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN THREAT...HOWEVER THERE IS ALSO A RISK OF TORNADIC WATERSPOUTS. SOUTHERLY WINDS OF AROUND 30 KNOTS CAN BE EXPECTED THIS AFTERNOON AND TONIGHT. WAVES OF 4 TO 7 FEET ARE EXPECTED. THIS WILL CREATE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SOUTHWEST WINDS TO 30 KNOTS WILL CONTINUE DURING THE DAY ON FRIDAY...BEFORE DIMINISHING TO WEST 10 TO 20 KNOTS LATE ON FRIDAY NIGHT. WAVES OF 5 TO 8 FEET CAN BE EXPECTED ON FRIDAY BEFORE SUBSIDING TO 3 TO 6 FEET LATE FRIDAY NIGHT. THESE CONDITIONS WILL CONTINUE TO POSE A HAZARD TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NJJ/JK
In the hours before
Local storm report, Oct 18, 7:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
736 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 1 NE HASTINGS 42.66N 85.27W
10/18/2007 E0.50 INCH BARRY MI STORM CHASER
&&
BMARINOLocal storm report, Oct 18, 7:42 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
742 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN HASTINGS 42.65N 85.29W
10/18/2007 E1.00 INCH BARRY MI TRAINED SPOTTER
ON M37 IN THE TOWN OF HASTINGS...IN FRONT OF THE KMART...
THERE IS WATER UP TO 3 INCHES DEEP IN THE MIDDLE OF THE
ROAD. CARS ARE DRIVING THROUGH THE WATER ON THE ROAD.
&&
BMARINOLocal storm report, Oct 18, 7:49 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
749 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 1 N VESTABURG 43.41N 84.91W
10/18/2007 E0.75 INCH MONTCALM MI TRAINED SPOTTER
&&
BMARINOLocal storm report, Oct 18, 7:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
750 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 N VESTABURG 43.41N 84.91W
10/18/2007 E0.75 INCH MONTCALM MI TRAINED SPOTTER
&&
BMARINOSpecial weather statement, Oct 18, 7:53 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
753 PM EDT THU OCT 18 2007
MIZ046-190030-
ISABELLA-
753 PM EDT THU OCT 18 2007
...SPECIAL WEATHER STATEMENT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING NORTHEAST AT 60 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MT. PLEASANT AND LOOMIS
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4353 8462 4361 8485 4380 8475 4382 8465
4381 8464 4380 8461 4358 8459
TIME...MOT...LOC 2353Z 214DEG 59KT 4369 8463
LAURENSLocal storm report, Oct 18, 7:55 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL MOUNT PLEASANT 43.61N 84.75W
10/18/2007 E0.75 INCH ISABELLA MI TRAINED SPOTTER
&&
BMARINOThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 11:37 AM EDT | Wind Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Ionia, Kalamazoo and 6 more | 6 hr |
| Oct 18, 2:52 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Osceola | 38 min |
| Oct 18, 3:25 PM EDT | Special Weather Statement | GRR | Osceola | 35 min |
| Oct 18, 3:54 PM EDT | Tornado Warning | GRR | Clare, Osceola | 21 min |
| Oct 18, 5:05 PM EDT | Special Marine Warning | GRR | 55 min | |
| Oct 18, 5:52 PM EDT | Special Weather Statement | GRR | Muskegon | 38 min |
| Oct 18, 6:22 PM EDT | Special Weather Statement | GRR | Lake | 38 min |
| Oct 18, 6:27 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 18 min |
| Oct 18, 6:49 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 41 min |
| Oct 18, 6:55 PM EDT | Tornado Warning | GRR | Barry, Eaton, Ionia | 35 min |
| Oct 18, 7:02 PM EDT | Special Weather Statement | GRR | Clare, Lake, Osceola | 58 min |
| Oct 18, 7:14 PM EDT | Severe Thunderstorm Warning | GRR | Osceola | 31 min |
| Oct 18, 7:25 PM EDT | Tornado Warning | GRR | Barry, Clinton, Eaton, Ingham, Ionia | 35 min |
| Oct 18, 7:28 PM EDT | Special Marine Warning | GRR | 62 min | |
| Oct 18, 7:53 PM EDT | Special Weather Statement | GRR | Isabella | 37 min |
| Oct 18, 7:55 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 50 min |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.